NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › A theory for EDSers with small heads › Reply To: A theory for EDSers with small heads
So sorry you are going through such a hard time! Argh! I too get strange reactions to many meds, not anaphylaxis reactions, but cannot tolerate type of reactions. When I have to go into the hospital and give them a paper list of the ones they CANNOT give me (and I leave off most of the failed meds that I don’t think they would be giving me anyway!) they look at me like I’m crazy. **sigh** I think the weirdest one for me and hardest to explain, or maybe it is to get medical people to understand, is that I cannot have IV Benedryl, as it makes me pass out. I can take it orally, no problem. But put it in an IV (usually because I’m reacting to some pain med they have tried… I react to almost all that are used in hospitals) and I’m gone. I had a similar experience with being on a Beta Blocker (only a few days of that!), one of the misguided attempts by my cardiologist to help my POTS (before I found prettyill and Diamox!).
I know this is probably way too simple, but have you had your potassium levels checked? When mine is low (and the Diamox seems to be making mine low, rats) I get terrible lower leg pains similar to what you are describing and tachycardia. Just wondering if somehow your chemistry has gotten off kilter, maybe from this reaction to this medication, etc. Probably already been looked at, but just in case it hasn’t seems like an easy thing to check and easy to treat. =)